Journal of the Mathematical Society of Japan

Reflective elastic waves at the boundary as a propagation of singularities phenomenon

Kazuhiro YAMAMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 42, Number 1 (1990), 1-11.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108752

Digital Object Identifier
doi:10.2969/jmsj/04210001

Mathematical Reviews number (MathSciNet)
MR1027537

Zentralblatt MATH identifier
0739.73013

Subjects
Primary: 35L05: Wave equation

Citation

YAMAMOTO, Kazuhiro. Reflective elastic waves at the boundary as a propagation of singularities phenomenon. J. Math. Soc. Japan 42 (1990), no. 1, 1--11. doi:10.2969/jmsj/04210001. https://projecteuclid.org/euclid.jmsj/1227108752


Export citation